How to Prevent Bruising After Juvederm
Juvederm is one of our most popular fillers that we offer here at Plastic Surgery Associates. As a way to temporarily fill in fine lines and wrinkles around your mouth and nose, Juvederm is popular amongst our patients because it gives them fast and real results— both of which sound like a fairytale in most people’s books. Just like with other dermal fillers, however, Juvederm can cause some bruising in some patients which is why we at Plastic Surgery Associates encourage our patients to use the following tips before coming into our office for Juvederm injections.
Avoid Certain Supplements and Vitamins
Did you know that there are certain supplements and vitamins that can thin out your blood and make you more susceptible to bruising? For instance, Vitamin E, ginseng, garlic, and red clover can all make you bruise.
Watch Your Medications
If you are on blood thinning medications that were prescribed by your doctor, then make sure to consult one of our doctors at Plastic Surgery Associates before you come in for Juvederm injections. Naturally, blood thinners will cause you to bruise after you get fillers like Juvederm. However, unless you get the approval of your physician, you shouldn’t go off of them.
Prescription blood thinners aren’t the only medications you need to be wary of before you get fillers. In fact, over-the-counter medications like ibuprofen, Excedrin, and Aleve are all blood thinners. We recommend that patients stop using these types of medications for about a full week before your appointment.
Now that you know a few things to do before getting Juvederm injections make sure that you ice your lips with a soft compress right after you get injections. The faster you start icing, the less likely you are to bruise.
Ready to schedule your Juvederm consultation? Contact our Naples office today: 239-596-8000